Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

A few years ago I worshiped vitamin e oil to help fade my red marks. Back then I used a bottle of it and not the capsules. A few months ago I switched to capsules and they caused me to breakout. Then I tried oil in a bottle and it also made me break out, but I realized it had soy bean oil in it. I tried using capsules again and yet again I am breaking out. It fades my red marks but causes acne in the areas I apply it.

These are the ingredients:

dl-Alpha Tocopheryl Acetate, Gelatin, Glycerin, Water

Do any of these cause acne?

I took a vitamin e capsule orally today and will see how it goes. I also take 25mg of Zinc a day and a multivitamin.

Share this post


Link to post
Share on other sites

How long have you been taking the multi-vitamin?

How long have you been taking the zinc?

How long did you take the Vitamin E capsules?

Edited by Mirrfiak

Share this post


Link to post
Share on other sites
How long have you been taking the multi-vitamin?

How long have you been taking the zinc?

How long did you take the Vitamin E capsules?

-1 month

-2 months

-I just started taking them orally 1 week ago

Share this post


Link to post
Share on other sites
How long have you been taking the multi-vitamin?

How long have you been taking the zinc?

How long did you take the Vitamin E capsules?

-1 month

-2 months

-I just started taking them orally 1 week ago

I would stop taking the Vitamin E capsules, at least for now. Continue to take the multi-vitamin for another month. Take notice of the changes. Then, introduce the vitamin E.

Share this post


Link to post
Share on other sites

I've tried Vit E in capsule form and oil form. Both caused me to breakout in the areas I applied them. You're probably the same way. Just stop using them, and let the marks fade on their own (assuming they aren't pitted or ice pick). If I can suck it up and be patient with my marks, then you can ;)

Share this post


Link to post
Share on other sites
I've tried Vit E in capsule form and oil form. Both caused me to breakout in the areas I applied them. You're probably the same way. Just stop using them, and let the marks fade on their own (assuming they aren't pitted or ice pick). If I can suck it up and be patient with my marks, then you can ;)

I believe she's taking them orally, not topically

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×